RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 399–408 (Mi fpm80)

This article is cited in 1 paper

Irregularity of optimal control in regular extremal problems

M. I. Zelikin

M. V. Lomonosov Moscow State University

Abstract: Questions of typical discontinuity of optimal control in regular extremal problems of general position are discussed. Examples are given when there exists a countable set of accumulation points of switches.

Received: 01.03.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025